Well I got my doctors advice now... She wants to slowly taper me off the armour. And, she wants me off the generic levo, and on brand name Synthroid. She too also wants me to take a B12 supplement to get those levels higher.
Now... normally I would argue like crazy about this... right now, I'm all for it. I didn't start taking Armour until after the reformulation... and the more I think about it... the more I have to say that I really, really started feeling like crap on when I started the Armour. I attributed to other things, but after reading everyone else's issues with the new pills, I'm sure that's what the problem is. I am pretty dissapointed about that. Darn them. I had so much hopes for natural thryoid... so if Syntroid doesn't do the trick (and I know it doesn't for a lots of people)... then I'll start pushing to get Naturethroid I guess.
For now... I'm looking forward to the next 6 weeks on new meds and hope for the best. Such is a the life of a guinee pig... er, I mean hypothyroid patient.
1/2 grain of Armour ain't nuttin'. I'm taking 3.5 grains of Naturethroid and am still working my way up. Your doctor didn't give you even a halfway decent trial on it. At that dose, why bother! And of course you are feeling so crappy now you'd jump at anything that promises to help you, I can hardly blame you.
There are many arguments pro and con to taking the branded T4 vs generic. The key is to not switch medications and stick with one and I strongly feel that the clinical guidelines to only use branded T4 is strongly influenced by certain Big Pharma companies (Abbott Labs).
* Disallowed website link and related information removed by hb-mod, moderator * You should have started on 1/2 grain then increased 1/2 grain every two weeks until you relieved your symptoms. If you are unable to tolerate the medication it's most likely because of adrenal fatigue and a saliva cortisol test would be in order to check that.
Last edited by hb-mod; 08-23-2009 at 11:36 AM.
Reason: Please don't post disallowed links as per Posting Policy. Thanks.